Translator Disclaimer
March/April 2016 Gradient Hölder regularity for nonlinear parabolic systems of $p$-Laplacian type
Corina Karim, Masashi Misawa
Differential Integral Equations 29(3/4): 201-228 (March/April 2016).

Abstract

We study the Hölder regularity of the spatial gradient of solutions for nonlinear parabolic systems of $p$-Laplacian type in the degenerate and singular cases $ \frac{{2m}}{{m + 2}} < p < \infty$. We obtain an optimal like criterion to gradient Hölder continuity for the right-hand side terms.

Citation

Download Citation

Corina Karim. Masashi Misawa. "Gradient Hölder regularity for nonlinear parabolic systems of $p$-Laplacian type." Differential Integral Equations 29 (3/4) 201 - 228, March/April 2016.

Information

Published: March/April 2016
First available in Project Euclid: 18 February 2016

zbMATH: 1349.35064
MathSciNet: MR3466164

Subjects:
Primary: 35B65, 35D30, 35K65, 35K67

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.29 • No. 3/4 • March/April 2016
Back to Top